# SDR USAA2013093000014

- Difficulty date: August 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SHEAR PLATE BETWEEN FRAMES 69 & 70, S23R. REPLACED SHEAR PLATE IAW SRM 51-42-11, 51-72-11 & DWG D534741.
